# SDR TI1R001374

- Difficulty date: November 30, 2000
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N5230J
- Make and model: Snias AS350B3
- Aircraft serial: 3256
- Engine: Tmeca ARRIEL1
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 150201182
- Part serial: 162770
- Condition: Intermittent
- Location: Instrument Panel
- Part time: 331 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE INDICATOR, INSTRUMENT LIGHT INTERMITTENT, REMOVED AND REPLACED.
